# SDR UALA2011012600443

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 65,813 hours, 20,124 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY G2B EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT AT GALLEY G2-B IAW AMM. OPS CHECKED GOOD.
